Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 72, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 17, 2019, 10:15 AM CDT for Muskogee County, Oklahoma. It was in force for 28 days.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2019, 10:15 AM CDT (15:15 UTC)
- Expired
- Jul 15, 2019, 9:43 AM CDT
- In force
- 28 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 33.07 ft at Jun 24, 2019, 10:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:45 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 17, 5:45 AM CDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 545 AM CDT Mon Jun 17 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and isolated thunderstorms will continue through the day with the highest coverage likely across far E OK / NW AR. Additionally widespread MVFR to periodic IFR ceilings will continue through the morning with gradual improvement this afternoon. Convection wanes this evening with areas of lower ceilings and fog developing tonight. && .PREV DISCUSSION... /Issued 258 AM CDT Mon Jun 17 2019/ DISCUSSION... Scattered showers and a few thunderstorms continue across eastern Oklahoma and western Arkansas this morning as a mid-level low spins overhead. Will continue to see scattered showers and thunderstorms across the area Today as the mid-level low shifts slowly off to the east. The showers and thunderstorms associated with these feature are expected to exit the region this evening. After a short lull in the shower and thunderstorm activity, the chances ramp up late Tuesday afternoon and continue right through Wednesday night as a series of mid-level shortwaves move out of the Rockies and across the Plains. A Thunderstorm complex is expected to develop across western Kansas and western Oklahoma and move into eastern Oklahoma and western Arkansas Tuesday night. This complex of storms will have the potential to be severe with damaging winds the main concern. Heavy rains will also be possible. The potential for strong to severe thunderstorms continues on Wednesday as thunderstorms develop in the vicinity of a frontal boundary draped across the area as a mid-level shortwave approaches. Strong gusty winds and large hail will be the concern. Thursday and Friday are expected to be dry. However, the chances of showers and thunderstorms increase Saturday afternoon and continue into early next week as the flow aloft becomes southwesterly and a series of mid-level shortwaves move across the area once again. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 65 87 69 / 40 10 10 70 FSM 83 67 89 70 / 50 20 10 60 MLC 82 65 87 70 / 50 10 10 60 BVO 83 64 85 67 / 30 10 10 70 FYV 78 64 84 67 / 50 20 10 60 BYV 79 64 85 67 / 50 20 10 60 MKO 82 65 86 69 / 40 10 10 60 MIO 80 63 84 67 / 50 10 10 70 F10 82 65 87 68 / 40 10 10 60 HHW 83 68 88 71 / 50 10 10 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....07
Hazardous weather outlook, Jun 17, 4:58 AM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 AM CDT Mon Jun 17 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 AM CDT Mon Jun 17 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late morning. DISCUSSION... Scattered thunderstorms will be possible today across eastern Oklahoma and northwest Arkansas. Severe weather appears unlikely, however locally heavy rainfall will be possible. The recent rainfall will allow flooding to develop quickly. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...Severe Thunderstorm and Heavy Rain Potential. THURSDAY and FRIDAY...No hazards. SATURDAY and SUNDAY...Thunderstorm and Heavy Rain Potential. EXTENDED DISCUSSION... Thunderstorm chances return Tuesday evening and continue into the day on Wednesday. Storms are likely to develop north and west of the region and develop into a larger storm complex as they move eastward. Severe weather and heavy rainfall potential will accompany the storm complex as it moves across the area. A brief dry and warm period returns Thursday and Friday with increasing thunderstorm chances next weekend. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:17 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Jun 16, 8:00 PM CDT | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Jun 17, 5:58 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 17, 6:41 AM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Ottawa, Rogers | 2 hr |
| Jun 17, 8:42 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Rogers | 3 hr |
| Jun 17, 1:07 PM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.